# SDR SWAA2020081805556

- Difficulty date: August 2, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L\H Z ANGLE STA 727D TO 747; LBL 25 AND WL 157 HAS CORROSION. / STARTED REMOVING CORROSION FROM AFT CARGO L/H Z ANGLE FROM STA 727D TO 747 LBL 25 IAW B737 SRM 51-10-02-0G-0. FOUND OUT OF LIMITS WITH 100% MATERIAL LOSS. REPLACED Z ANGLE FROM STA 727D TO 847 IAW B737 SRM 53-00-53-2R-5 AND BOEING DWG 146A7500 REV - P/N 146A7502-31
